Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Central Asia: Perspectives and Present Challenges
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 19 Issue 4
Tell A Friend
Tell someone you know about this product.
Volume 19 Issue 4 (International Journal of Mathematics, Game Theory, and Algebra) $120.00
1. Chaotic Dynamics of a System Under the Henon-Heiles Potential and the Potential of the Hydrogen Atom in a Uniform Magnetic Field
(A.B. Adeloye and A.O. Akala) pp. 213-222

2. An Algorithm for the Evaluation of the Gamma Function and Ramifications: PART I
(D. Karayannakis and I.S. Xezonakis) pp. 223-234

3. On The Transformation of Mathematics From a Linear to a Relational Discipline - Toward the Reunification of the Physical and the Social Sciences (Carmine Gorga) pp. 235-244

4. Comparative Study of Different Approaches to Particle Swarm Optimization in Theory and Practice
(Stefanie Thiem and Jorg Lassig) pp. 245-286

5. Monotone Nozzle Shape by Direct Method
(Yuri S. Volkov and Vladislav M. Galkin) pp. 287-318

Available Options:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2021

Volume 19 Issue 4 (International Journal of Mathematics, Game Theory, and Algebra)